Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Ringing sensation in left ear, left arm numbness, swelling in left leg. Treatment?

My husband age 45, had a left ear problem . He can hear noise whenever he in a quite place for the past 5 years . He has got used to it now but recently he has pain running thru is left hand from his neck and gets numbness . His left leg is now has swelling and experience pricking pain . Blood results shows that blood is thick and has high uric acid and cholesterol level is slightly higher .
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     He needs to see NeurologistMRI of the brain and neck (spine) may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.
     Aggressive management of cholesterol and other risk factors is mandatory

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor